Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: latuda
Created On 12/25/13 1:59 AM
Topic View:

View thread in raw text format


toy123
Senior Supporter

Posts: 834
Joined: Sep 2009

12/25/13 1:59 AM
User is offline

I started latuda on shabbos (skipped a dose yesterday by mistake). How long does it take to kick in? As well since about Monday my self harm urges have gone up and today I had the worst day of all. I'm crying and really wanna hurt myself but know i can't.... tonight I went into bed at 8:45 but didn't fall asleep till like 9:30 - 9:45. But that was crying myself to sleep over I have no clue why. I then woke up at 12:20 and can't fall back asleep right now. Could this be a side effect of the latuda or is it just a bad day gone wrong?

Also I'm having issues with my blood pressure it's on the low side and have a very high heartbeat and as well I'm diabetic. I read in the side effects that this med can lower blood pressure. Should I be worried? My psychiatrist knows about my health issues that have recently come up because my primary physician spoke to her because he thinks the problems are stemming from my psych meds..... but right now I'm really concerned about my mental state and want to know if it could be the latuda? I'm scared I will give in and I really don't want that to happen...


-------------------------
Sometimes you need to run away just to see who will follow you.

Sometimes when I say "I'm okay", I want someone to look me in the eyes, hug me tight and say "I know you are not".

Just because I'm smiling doesn't mean I'm happy.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

12/25/13 3:05 AM
User is offline

It is possible. Some people take Latuda in the morning with food as they find it more "activating" than sedating. Speak with your doctor. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



toy123
Senior Supporter

Posts: 834
Joined: Sep 2009

12/25/13 3:29 AM
User is offline

I don't understand your answer. You're saying the heightening in urges and not being able to sleep at night and the falling of my mental health can be a side effect? I do take it in the morning and it was given to lessen my urges but the opposite is happening. is it just a coincidence that my urges went up just when I started the latuda?


-------------------------
Sometimes you need to run away just to see who will follow you.

Sometimes when I say "I'm okay", I want someone to look me in the eyes, hug me tight and say "I know you are not".

Just because I'm smiling doesn't mean I'm happy.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

12/25/13 5:29 AM
User is offline

It may be related to starting new medication. Speak with your doctor.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.